Mr. p. has been taking indomethacin for arthritis and reports
Mr. P. has been taking indomethacin for arthritis and reports persistent heartburn.
- What further questions should the nurse ask Mr. P. about the heartburn?
2 What patient education would be important for Mr. P. or for any client on long term NSAID therapy?
3.List the potential adverse effects of NSAIDs.
Mrs. T calls the pediatrician’s office and asks whether she should give acetaminophen, aspirin, or ibuprofen for her child’s fever. Her son is 3 years old and weighs 40 Ib. What medication should the nurse suggest for her son and what is the dosage?
Mr. R. comes to the clinic complaining of hearing problems. He says he hears a funny noise all the time. During the assessment and history, you discover that he has been taking aspirin for joint pain for about 2 weeks. He can not tell you how much, but he says three or four pills three or four times a day. What is the proper dosage for aspirin? What do you suspect is happening to Mr. RP